Volume 8, Issue 3
A New Class of Variational Formulations for the Coupling of Finite and Boundary Element Methods

Hou-de Han

DOI:

J. Comp. Math., 8 (1990), pp. 223-232

Published online: 1990-08

Preview Full PDF 30 1150
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-8-223, author = {}, title = {A New Class of Variational Formulations for the Coupling of Finite and Boundary Element Methods}, journal = {Journal of Computational Mathematics}, year = {1990}, volume = {8}, number = {3}, pages = {223--232}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9435.html} }
TY - JOUR T1 - A New Class of Variational Formulations for the Coupling of Finite and Boundary Element Methods JO - Journal of Computational Mathematics VL - 3 SP - 223 EP - 232 PY - 1990 DA - 1990/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9435.html KW - AB -
Hou-de Han. (1970). A New Class of Variational Formulations for the Coupling of Finite and Boundary Element Methods. Journal of Computational Mathematics. 8 (3). 223-232. doi:
Copy to clipboard
The citation has been copied to your clipboard